# SDR MASA2022032400084

- Difficulty date: March 24, 2022
- Submitted: March 24, 2022
- Operation: General aviation
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 35,936 hours, 29,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L FWD OW EXIT LT INOP. REPLACED EMER BATT PACK3.
